# SDR DALA2016060904483

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 696, LONG 26LT AND FRAME 715, LONG 27 LT AT UNDERWING BARREL KEEL BEAM INTERNAL STRUCTURE.   FRAMES WERE REPAIRED IAW SRM 51-70-11 REPAIR 1, FIG 201, SRM 51-41-02, SRM 51-10-04 PAR 15-21, 37, 51-41-05.
